Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 158, Number 1

All articles in this issue are freely accessible.

Noncommutative Jordan rings
Kevin McCrimmon.
Trans. Amer. Math. Soc. 158 (1971), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310024
Isolated invariant sets and isolating blocks
C. Conley and R. Easton.
Trans. Amer. Math. Soc. 158 (1971), 35-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279830
Structure of the semigroup of semigroup extensions
R. O. Fulp and J. W. Stepp.
Trans. Amer. Math. Soc. 158 (1971), 63-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277651
Generating and cogenerating structures
John A. Beachy.
Trans. Amer. Math. Soc. 158 (1971), 75-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288160
Algebraic models for probability measures associated with stochastic processes
B. M. Schreiber, T.-C. Sun and A. T. Bharucha-Reid.
Trans. Amer. Math. Soc. 158 (1971), 93-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279844
Cyclic vectors and irreducibility for principal series representations.
Nolan R. Wallach.
Trans. Amer. Math. Soc. 158 (1971), 107-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281844
Involutory automorphisms of operator algebras
E. B. Davies.
Trans. Amer. Math. Soc. 158 (1971), 115-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284818
The curvature of level curves
Dorothy Browne Shaffer.
Trans. Amer. Math. Soc. 158 (1971), 143-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277695
Noncommutative Jordan algebras of capacity two
Kirby C. Smith.
Trans. Amer. Math. Soc. 158 (1971), 151-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277584
Arcwise connectedness of semiaposyndetic plane continua
Charles L. Hagopian.
Trans. Amer. Math. Soc. 158 (1971), 161-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284981
A priori estimates and unique continuation theorems for second order parabolic equations
Raymond Johnson.
Trans. Amer. Math. Soc. 158 (1971), 167-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277897
Regular identities in lattices
R. Padmanabhan.
Trans. Amer. Math. Soc. 158 (1971), 179-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281661
On the order of a starlike function
F. Holland and D. K. Thomas.
Trans. Amer. Math. Soc. 158 (1971), 189-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277705
On the $C^{*}$-algebra of Toeplitz operators on the quarterplane
R. G. Douglas and Roger Howe.
Trans. Amer. Math. Soc. 158 (1971), 203-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288591
Operations in polyadic algebras
Aubert Daigneault.
Trans. Amer. Math. Soc. 158 (1971), 219-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285368
Matching theory for combinatorial geometries
Martin Aigner and Thomas A. Dowling.
Trans. Amer. Math. Soc. 158 (1971), 231-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286689
On the classification of symmetric graphs with a prime number of vertices
Chong-yun Chao.
Trans. Amer. Math. Soc. 158 (1971), 247-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279000